# SDR FFKA128

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N7351R
- Make and model: Beech 58
- Aircraft serial: TH481
- Aircraft time: 12,475 hours
- Engine: Cont IO520C
- Engine time: 3,632 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: 402711
- Condition: Backed Out
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C, E

## Discrepancy

PILOT ABORTED TAKEOFF AFTER SEEING SOME SMOKE COMING FROM THE LEFT ENGINE NACELLE.  AFTER INVESTIGATION IT WAS FOUND THAT A STUD HAD BACKED OFF AND FELL OFF THE ENGINE ALLOWING ENGINE OIL TO COME OUT OF THE HOLE AND DRIP ONTO THE EXHAUST PIPES.
